# SDR SIMA3482

- Difficulty date: December 13, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 5410 - PASSENGER DOOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
